# SDR DALA2025012100493

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,702 hours, 30,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 ANGLE CRACKED AT STA 1180 LEFT SIDE JUST AFT OF MLG BODY DOOR. CORRECTIVE ACTION: SRM 51-40-02 PARA 7. FOR DETAILS OF WORK ACCOMPLISHED SEE CONTINUATION FORM PAGE 1 OF 1. JOB COMPLETE. (0765893)
